Lei QIAO

Date:2018-07-25

Associate Professor
Mathematical Economics, Game Theory
(Ph.D., National University of Singapore, 2016)

Office Address:
422, School of Economics
111 Wuchuan Rd

Contact Information:
Telephone: +86-21-65903487
Email: qiao.lei@mail.shufe.edu.cn
Bio
Selected Publications
Working Papers
Currently Teaching
Referee


Bio

Professor Lei Qiao received his Ph.D. in 2016 from National University of Singapore. He joined the School of Economics at Shanghai University of Finance & Economics in 2016. His areas of specialization include Mathematical Economics, Game Theory.  


Selected Publications

  1. Robust perfect equilibrium in large games (with Enxian Chen, Xiang Sun and Yeneng Sun), Journal of Economic Theory, 201 (2022)

  2. Monte Carlo Sampling Processes and Incentive Compatible Allocations in Large Economies (with Peter J. Hammond and Yeneng Sun), Economic Theory, accepted, 2020.

  3. Modeling large societies: Why countable additivity is necessary (with M. Ali Khan, Kali P. Rath and Yeneng Sun), Journal of Economic Theory, 189 (2020).

  4. Dynamic directed random matching (with Darrell Duffie and Yeneng Sun), Journal of Economic Theory, 174 (2018), 124-183.

  5. On the Closed-graph Property of the Nash Equilibrium Correspondence in A Large Game: A Complete Characterization (with Haomiao Yu and Zhixiang Zhang), Games and Economic Behavior, 99 (2016), 89-98.

  6. Conditional exact law of large numbers and asymmetric information economies with aggregate uncertainty (with Yeneng Sun and Zhixiang Zhang), Economic Theory, 62 (2016), 43–64.

  7. On the space of players in idealized limit games (with Haomiao Yu), Journal of Economic Theory, 153 (2014), 177–190.



Working Papers
  1. Continuous Time Random Matching (with Darrell Duffie and Yeneng Sun).

  2. Optimal robust perfection (with Enxian Chen, Xiang Sun and Yeneng Sun)



Currently Teaching

Mathematical Analysis (Ⅲ), Mathematical Economics


Referee

Econometrica, Annals of Statistics, Mathematics of Operations Research, Economic Theory, Journal of Mathematical Economics, Economics Letters, Economic Theory Bulletin, Annals of Finance
/